# SDR VNAA0211018

- Difficulty date: November 15, 2002
- Submitted: November 19, 2002
- Operation: Air carrier
- Aircraft: N461PS
- Make and model: Dorner DO328100
- Aircraft serial: 3075
- Aircraft time: 16,883 hours, 14,584 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF AT 45 KNOTS, THE CREW RECEIVED A FLIGHT GUIDANCE CONTROL UNIT MESSAGE AND ABORTED TAKEOFF.  AFTER CLEARING THE RUNWAY THE MESSAGE CLEARED BY ITSELF.  FLIGHT 4099 WAS CLEARED FOR ANOTHER TAKEOFF ATTEMPT AND DEPARTED WITH NO FURTHER INCIDENTS.
